| Model Number |
25VAVGJ-515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Atrial Fibrillation (1729)
| Date of Event |
02/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
Crd_992 - valved grafts pas (b)(6).It was reported that on (b)(6) 2023, a 25mm masters mechanical heart valve was successfully implanted.On (b)(6) 2023, the patient developed atrial fibrillation with heart rate of 130beat/min and was treated with cordarone.The patient was reported to be in stable condition.
Additional Manufacturer Narrative
An event of atrial fibrillation was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.